# SDR DL72W952320

- Difficulty date: May 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2822W
- Make and model: Boeing 727247
- Aircraft serial: 21327
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Worn
- Location: Lt Te Flap
- Component: 6521630187
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

TRANSFER FROM N/R CARD NR 6348, THE L/E WAS WORN 2 INCHES FROM THE O/B END ON THE BOTTOM SIDE.  THE WRONG TYPE OF RIVETS WERE INSTALLED ON THE ORIGINAL DOUBLER.  CARD 6477 WAS ISSUED TO CORRECT THIS ACTION.  THE REPAIR WAS PER SRM 57-50-4 FIG 1.
